# SDR QXEA200301073

- Difficulty date: August 28, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE INBOARD INNER SKIN HAS A CRACK AT RIVET JUST AFT OF PANEL 425AL. REPAIRED IAW DHC-8 SRM 51-00-06, RD 8-54-1838 AND HORIZON AIR EA 2-54-179.
